# SDR 95ZZZX5896

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 695
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Pin
- Condition: Popped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT/HTS - FLT 5100 - FLIGHT HAD JUST TAKEN OFF, FLIGHT CREW SELECTED GEAR UP, BUT, THE GEAR DID NOT RETRACT.  THE CREW SELECTED GEAR DOWN AND RETURNED TO CLT FOR AN UNEVENTFUL LANDING.  MAINTENANCE PERSONNEL WERE DISPATCHED TO TROUBLESHOOT THE PROBLEM.  THE EMERGENCY LANDING GEAR BYPASS PIN WAS FOUND POPPED.  THE PIN WAS RESET AND THE AIRCRAFT WAS RETURNED TO SERVICE.
